# SDR SABA960008

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 717
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 622800200
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH INTO ISO WHEN THE GEAR WAS SELECTED DOWN, THE N/G DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE.  ABORTED APPROACH RECYCLED THE GEAR AND STILL NO N/G IND.  DECLARED EMERG AND DIVERTED TO RDU.  CAPT DID A FLYBY AND THE TOWER VERIFIED THE GEAR WAS IN THE DOWN POSITION.  ON SHORT FINAL, THE N/G DOWN LIGHT ILLUMINATED.  THE A/C LANDED W/O INCIDENT.  SHUT THE A/C DOWN AND ATTEMPTED TO DEPLANE PAX, BUT THE MAIN CABIN DOOR COULD NOT BE OPENED.  F/O DEPLANED PAX THRU EMERG EXIT.  A/C WAS JACKED UP AND THE L/G IND SYS FUNCTION TESTED.  ALL IND NORMAL.  REPLACED N/G DN LOCK SW. THE SW WAS TESTED.  CABIN DOOR LINKAGED WAS CLEANED AND LUBED.  DOOR CYCLED INSIDE AND OUTSIDE W/O PROBLEMS.  A/C RETURNED TO SERV.  (M)
